NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Wednesday, February 10, 2016
Side effects to Mestinon (explosive diarrhea)
How can I alter my diet, elimation or adding, or should my doctor suggest decreasing medication doseage taken daily and discover when I become symtomatic again. I was diagnoised in April 2008.
I am not sure that I can give you specific recommendations over the web regarding your diet, use of mestinon and the problems that you have with diarrhea. I would, however, suggest that you keep a simple daily record (at the end of the day) in which you write down details and times of:
1) Taking the Mestinon
2) Content of each meal
3) Episodes of diarrhea
You could then discuss these results with your treating neurologist. Best of luck.
John G Quinlan, MD
Professor of Neurology
College of Medicine
University of Cincinnati